# SDR HAIHEEA9224

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314123S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE AT AFT END OF LONGERON IS ABOUT 1/8" SHORTER THAN EXISTING LONGERON.  ALSO, THE AFT END OF LONGERON IS ABOUT 1/8" WIDER THAN EXISTING LONGERON.
